# SDR CA020731005

- Difficulty date: July 22, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Lear 35A
- Aircraft time: 8,485 hours
- Engine: Garrtt TFE73122B
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Part number: 23320192
- Condition: Loose
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HUMP INSPECTION THE FOLLOWING DISCREPANCY WERE FOUND. THE HORIZONTAL STAB CENTER HINGE FITTING HAD LOOSE AND MISSING RIVETS. A TOTAL OF 14 RIVETS WERE AFFECTED AND CONSEQUENTLY REPLACED BY HI-LOK AS PER STRUCTURAL REPAIR MANUAL.
